# SDR USAAD97146

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screws
- Part number: AN50910R
- Condition: Loose
- Location: Flap Handle
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

YYZ - 1806 - UPON APPROACH TO YYZ, CREW COULD NOT MOVE FLAPS BEYOND 0 DEGREES.  CREW PERFORMED AN ABORTED APPROACH.  SLATS OPERATED NORMALLY.  CREW PERFORMED A NO FLAP LANDING AT YYZ WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE TWO SCREWS IN THE FLAP HANDLE TRIGGER RELEASE WERE LOOSE.  THE SCREWS WERE TIGHTENED.  (M)
